# SDR CALA2022062701594

- Difficulty date: June 27, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27293
- Aircraft time: 106,845 hours, 22,904 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Air Sys
- Part number: NA
- Condition: Warning Message
- Location: Na
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AS SOON AS WE LEVELED OFF AT FL 350/ WE GOT CABIN ALT ALERT AND WARNING BELL. OBSERVED. EXCESSIVE CABIN PRESSURE LEAKAGE TEST CARRIED OUT, CABIN DIFFERENTIAL PRESSURE REACHED AND MAINTAINED 4.0PSI, NO LEAKS NOTED THROUGHOUT THE CABIN, ALL SYSTEMS FUNCTIONED AS REQUIRED, NO UNUSUAL NOISES OR FAULTS WERE FLIGHT CREW REPORTED L AND RIGHT RECIR FANS WERE CYCLED IN PRESS CONT BITE TEST,OPS CK NORMAL. FLIGHT CONFIG 11 ITEM 3B2 OPS CK NORMAL. ALSO REF LOG PAGE 8905612 OP CK OVERFLOW EXHAUST VALVE OPS CK NORMAL.
